# SDR QXEA200700036

- Difficulty date: January 12, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 19,107 hours, 27,634 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2142, INTERMITTENT SMOKE WARNING DURING FLIGHT.  NO INDICATIONS OF SMOKE OR HEAT FROM CARGO AREA.  AS WE GOT CLOSER TO PDX WARNINGS GOT MORE FREQUENT.  MAINTENANCE INSPECTED AND FOUND NR 2 BAGGAGE SMOKE DETECTOR MISSING EMIRMI TAPE.  INSTALLED TAPE IAW EO 2-26-028.  PERFORMED OPS CHECK IAW 26-15-00-710-801.  SMOKE DETECTORS OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
